Bulletin of the American Mathematical Society

Review: L. Bieberbach, Analytische Fortsetzung

R. C. Buck

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 62, Number 2 (1956), 184-185.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183520532

Citation

Buck, R. C. Review: L. Bieberbach, Analytische Fortsetzung. Bull. Amer. Math. Soc. 62 (1956), no. 2, 184--185. https://projecteuclid.org/euclid.bams/1183520532


Export citation